advertisement
Question
Posted by: dj | 2008/10/09

no period.....worried!!!

hi doc.
i am on triphasil i wanted to skip my period last month.so i skipped allthe red pills and went on to the white pill on the new pack. i got my period the next day.
it lasted for ten days...it ended latst tuesday
i am now on th red of the triphasil already on my 5th day of the red pill and still no period?
plz explain to me whats happening.
im also afraid that i might fall pregnant now .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is not an issue. Your cycle has just been upset. carry on taking the Pills regularly and it will get back to normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement